# SDR MASA2016011312672

- Difficulty date: January 13, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 30,594 hours, 24,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

13A FLOOR LEVEL EMERGENCY SIGN HAS ONE BULB INOPERATIVE.
